Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42922
Title: Closed-form solution for a bivariate distribution in stochastic frontier models with dependent errors
Authors: Gómez Déniz, Emilio 
Pérez Rodríguez, Jorge Vicente 
UNESCO Clasification: 1207 Investigación operativa
Keywords: Distribución
Issue Date: 2015
Publisher: 0895-562X
Journal: Journal of Productivity Analysis 
Abstract: This paper proposes a bivariate continuous model based on normal–half normal distributions for testing the independence of idiosyncratic and inefficiency terms in the stochastic frontier model in a maximum likelihood framework. This model allows us to construct a closed-form of the marginal distribution of the composite error term dependent on a parameter which gives a flexible covariance structure (positive and negative correlations are possible), but also nests classical models utilised in stochastic frontier studies. In addition, we obtain the point estimator for technical efficiency using the Battese and Coelli (J Econom 38:387–399, 1988) expression.
URI: http://hdl.handle.net/10553/42922
ISSN: 0895-562X
DOI: 10.1007/s11123-014-0395-x
Source: Journal of Productivity Analysis[ISSN 0895-562X],v. 43, p. 215-223
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

11
checked on Dec 4, 2022

WEB OF SCIENCETM
Citations

9
checked on Dec 4, 2022

Page view(s)

11
checked on Oct 16, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.